Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 35, NWS Birmingham, AL

July 23, 20134 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Jul 23, 2013, 11:41 AM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2013, 11:41 AM CDT (16:41 UTC)
Expired
Jul 23, 2013, 2:30 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, AL, Lamar County, AL, Marion County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 53 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1182 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WGUS54 KBMX 231641
FFWBMX
ALC057-075-093-133-231930-
/O.NEW.KBMX.FF.W.0035.130723T1641Z-130723T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1141 AM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARION COUNTY IN NORTHWEST ALABAMA...
  NORTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  NORTHWESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  WESTERN WINSTON COUNTY IN NORTHWEST ALABAMA...

* UNTIL 230 PM CDT

* AT 1140 AM CDT...NATIONAL WEATHER SERVICE INDICATED SEVERAL BANDS 
OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RADAR ESTIMATES OF 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN SINCE 
EARLY THIS MORNING WITH ANOTHER 1 TO 3 INCHES POSSIBLE IN A SHORT 
PERIOD OF TIME.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HALEYVILLE...HAMILTON...LYNN...SULLIGENT...VERNON...WINFIELD...
  ASHBANK...ASHRIDGE...BEAVERTON...BEDFORD...BLOOMING GROVE...
  BLUFF...BRILLIANT...BRINN...CORINTH REC AREA...CREWS...DETROIT...
  DOUBLE SPRINGS...GLEN ALLEN...GU-WIN...GUIN...HACKLEBURG...HOUSTON
  RECREATIONAL AREA...LAKE BUTTAHATCHEE...LAMAR COUNTY AIRPORT...
  MCDOWELL CAMP GROUNDS...NEEDMORE...POPLAR SPRINGS...WESTON AND
  WINSTON FREE STATE BARN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3431 8817 3430 8732 3400 8731 3400 8764
      3374 8766 3370 8825

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:21 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 23, 9:21 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
921 AM CDT TUE JUL 23 2013

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

FEATURE ONE WAS AN OUTFLOW BOUNDARY LOCATED GENERALLY FROM AUBURN
TO MONTGOMERY TO EUTAW. SHOWERS AND THUNDERSTORMS CONTINUE ALONG
THIS BOUNDARY FROM WETUMPKA TO ROANOKE. THIS ACTIVITY WILL CONTINUE
EAST SOUTHEAST TOWARD TUSKEGEE AUBURN AND PHENIX CITY THIS
MORNING. A SECONDARY OUTFLOW BOUNDARY WAS LOCATED FROM THE
BIRMINGHAM METRO TOWARD HEFLIN. THUNDERSTORMS WERE ALSO DEVELOPING
ALONG THIS AXIS. AN UPPER LEVEL DISTURBANCE WAS MOVING ACROSS
NORTHERN ALABAMA THIS MORNING AND THIS WAS THE INITIATOR OF THE
CONVECTION. ADDITIONAL STORMS WILL AFFECT AREAS FROM ONEONTA TO
CENTRE ASSOCIATED WITH THIS FEATURE ALOFT.

FEATURE TWO WAS AN AREA OF CLEARING SKIES AND INSOLATION NORTH AND
WEST OF I-65/I-20. THUNDERSTORMS ARE INITIATING IN THIS AREA TOO
AS INSTABILITIES ARE INCREASING.

ANOTHER UPPER LEVEL DISTURBANCE IN THE NORTHWEST FLOW ALOFT WAS
LOCATED OVER THE LOWER MISSISSIPPI VALLEY AND WAS PRODUCING STORMS
ACROSS NORTHERN MISSISSIPPI AND INTO ARKANSAS AND TENNESSEE. THIS
FEATURE WILL SWING INTO WESTERN ALABAMA AROUND NOON.
THEREFORE...EXPECT A FEW ROUNDS OF THUNDERSTORMS THROUGH THE EARLY
EVENING HOURS ACROSS MUCH OF CENTRAL ALABAMA.

THE 12Z AREA RAOBS AND THE SATELLITE DEPICTION INDICATE HIGH
PRECIP WATER OVER MUCH OF THE AREA AGAIN TODAY...IN SOME
INSTANCES...OVER 2 INCHES. BULK SHEAR IS NOT IMPRESSIVE BUT A
DEVELOPING COLD POOL IN NORTHERN MISSISSIPPI SHOULD ALLOW SOME
STORM ORGANIZATION AND REGENERATION ALONG WITH THE UPPER SUPPORT.
MID LEVEL LAPSE RATES ARE A BIT BETTER THAN YESTERDAY WITH
INSTABILITY VALUES NEARLY THE SAME. THEREFORE...WENT AHEAD AND
ADDED THE LOCALIZED CHANCE OF FLASH FLOODING AND WIND GUSTS 35 TO
60 MPH IN THE HWO THROUGH 10 PM AREA WIDE.

STAY TUNED FOR FURTHER UPDATES AND BE PREPARED FOR THE ISSUANCE OF
A FEW WARNINGS TODAY.

75

&&

.AVIATION...
12Z TAF DISCUSSION.

ANOTHER MORNING OF VARIABLE CIGS ACROSS CENTRAL ALABAMA...BUT
CURRENTLY CIGS ARE GENERALLY IFR WITH SOME PATCHY FOG OUT THERE
AS WELL. A COMPLEX OF STORMS DEVELOPED OVERNIGHT AND CONTINUES TO
PUSH SE ACROSS THE NORTHERN HALF OF THE FORECAST AREA. HAVE
INCLUDED A TEMPO FOR TSRA AT THE NORTHERN TERMINALS WITH SOME
HIGHER CIGS. STORMS WILL BRING HEAVY RAIN...GUSTY WINDS...AND
LIGHTNING. THESE NORTHERN AREAS COULD SEE A BREAK ONCE THESE
STORMS MOVE THRU BEFORE YET ANOTHER WAVE MOVES IN FROM THE NW
LATER THIS MORNING/AFTERNOON. FOR THE SOUTHERN SITES...IT SHOULD
BE SEVERAL HOURS BEFORE WHAT'S LEFT OF THE ONGOING COMPLEX PUSHES
THAT FAR SOUTH. WILL CARRY VCTS FOR ALL TERMINALS THRU THE
REMAINDER OF THE DAYLIGHT HOURS. DUE TO UNCERTAINTY IN WHETHER ANY
ADDITIONAL WAVES WILL PUSH THRU OVERNIGHT DID NOT INCLUDE ANY
MENTION OF TS AT THIS TIME. WINDS WILL GENERALLY BE OUT OF THE SW
AROUND 10 KTS TODAY.

19

&&

.PREV DISCUSSION...
/ISSUED 335 AM CDT TUE JUL 23 2013/

AN ACTIVE WEATHER PATTERN WILL CONTINUE TODAY AS UPSTREAM
DISTURBANCES EMBEDDED WITHIN NORTHWEST FLOW MOVE TOWARD CENTRAL
ALABAMA. SHOWERS AND STORMS ARE ALREADY DEVELOPING ACROSS NORTHERN
MISSISSIPPI AND WESTERN TENNESSEE AND THIS MAY BE AN EARLY
INDICATION OF A RATHER ACTIVE AFTERNOON FOR US. THERE IS VERY
LITTLE SKILL IN TRYING TO PIN DOWN TIMING AND LOCATION OF THESE
SHOWERS AND STORMS BUT FEELING PRETTY CONFIDENT THAT MUCH OF THE
AREA WILL SEE MEASURABLE RAINFALL THIS AFTERNOON. RAISED INTO THE
LIKELY CATEGORY (60 PERCENT) ACROSS THE ENTIRE CWA. A SIMILAR
STORY IS EXPECTED FOR WEDNESDAY WITH LIKELY POPS ONCE AGAIN.

THE GFS AND ECMWF ARE IN BETTER AGREEMENT THAT DRIER AIR WILL MOVE
INTO THE REGION ON THURSDAY AND FRIDAY IN ASSOCIATION WITH A
SHORTWAVE UPPER-LEVEL RIDGE. EXPECTING MAINLY DRY CONDITIONS BOTH
DAYS WITH A SLIGHT INCREASE IN AFTERNOON HIGHS.

MODEL SPREAD BEGINS TO DEVELOP FOR THE WEEKEND REGARDING THE
TIMING OF THE NEXT DISTURBANCE BUT THE GFS AND ECMWF AGREE THAT A
FAIRLY STRONG SYSTEM BY JULY STANDARDS WILL APPROACH THE REGION.
SUCH A SITUATION SHOULD LEAD TO A DECENT SHOT AT SHOWERS AND
STORMS WITH A POSSIBLE FRONTAL PASSAGE BY SUNDAY IF THE GFS
SOLUTION VERIFIES.

87/GRANTHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     87  70  87  69  87 / 100  40  60  10  10
ANNISTON    86  71  86  68  87 / 100  40  60  10  10
BIRMINGHAM  88  72  88  69  88 / 100  40  60  10  10
TUSCALOOSA  89  72  89  71  91 / 100  40  60  10  10
CALERA      87  71  87  70  88 / 100  40  60  20  10
AUBURN      87  69  87  70  89 / 100  40  60  20  20
MONTGOMERY  89  72  89  72  90 /  70  40  60  20  20
TROY        88  71  88  71  89 /  70  40  60  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 23, 8:34 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 AM CDT TUE JUL 23 2013

ALZ011>015-017>050-241345-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
834 AM CDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A FEW ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY AREA WIDE. LOCALIZED
AREAS MAY EXPERIENCE HEAVY RAINFALL LEADING TO SOME FLOODING.
ADDITIONALLY...ISOLATED STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS OF 35 TO 60 MPH. THE ACTIVITY SHOULD LOSE SOME INTENSITY BY
10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY THROUGH THIS EVENING FOR ISOLATED STRONG TO SEVERE
STORMS.

In the hours before

Special weather statement, Jul 23, 6:16 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 AM CDT TUE JUL 23 2013

ALZ017-024-231200-
BLOUNT AL-JEFFERSON AL-
616 AM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND SOUTHWESTERN BLOUNT
COUNTIES UNTIL 700 AM CDT...

AT 616 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WARRIOR TO GRAYSVILLE TO
BULL CITY...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GARDENDALE...
  FULTONDALE...
  HUEYTOWN...
  FAIRFIELD...
  BIRMINGHAM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3384 8642 3380 8658 3372 8652 3356 8655
      3352 8652 3347 8667 3333 8684 3331 8691
      3340 8725 3346 8733 3349 8733 3348 8729
      3353 8727 3355 8719 3362 8717 3366 8706
      3377 8703 3379 8697 3384 8696 3394 8682
TIME...MOT...LOC 1116Z 288DEG 29KT 3385 8677 3363 8699
          3347 8721

77/GLEASON
Special weather statement, Jul 23, 10:56 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 AM CDT TUE JUL 23 2013

ALZ011-012-014-231700-
LAMAR AL-MARION AL-WINSTON AL-
1056 AM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN WINSTON...MARION
AND NORTHERN LAMAR COUNTIES UNTIL NOON CDT...

AT 1057 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SANDY SPRINGS TO 6 MILES
WEST OF AMORY...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SULLIGENT...
  HAMILTON...
  WINFIELD...
  DETROIT...
  WESTON...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3433 8817 3431 8762 3393 8764 3391 8778
      3392 8795 3389 8795 3390 8824
TIME...MOT...LOC 1557Z 275DEG 25KT 3443 8835 3398 8855

75
Local storm report, Jul 23, 11:05 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1105 AM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             GUIN                    33.97N 87.91W
07/23/2013  E0.25 INCH       MARION             AL   TRAINED SPOTTER

&&

LINHARES
Local storm report, Jul 23, 11:06 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1106 AM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     HEAVY RAIN       GADSDEN                 34.01N 86.01W
07/23/2013  E1.25 INCH       ETOWAH             AL   EMERGENCY MNGR

            MINOR STREET FLOODING ALONG HIGHWAY 411.

&&

LINHARES
Special weather statement, Jul 23, 11:26 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CDT TUE JUL 23 2013

ALZ013-231715-
FAYETTE AL-
1126 AM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE COUNTY UNTIL
1215 PM CDT...

AT 1126 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WINFIELD TO BLUFF...AND
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BAZEMORE...
  BEVILL STATE COLLEGE FAYETTE...
  RICHARD ARTHUR FIELD...
  HUBBERTVILLE...
  FOWLERS CROSSROADS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3392 8795 3392 8778 3391 8777 3391 8764
      3387 8763 3386 8753 3370 8753 3371 8795
TIME...MOT...LOC 1626Z 270DEG 21KT 3390 8778 3385 8788

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 4:44 AM CDTSpecial Weather StatementBMXFayette, Lamar, Marion46 min
Jul 23, 5:14 AM CDTSpecial Weather StatementBMXWalker, Winston61 min
Jul 23, 5:28 AM CDTSpecial Weather StatementBMXFayette47 min
Jul 23, 6:16 AM CDTSpecial Weather StatementBMXJefferson44 min
Jul 23, 10:53 AM CDTAreal Flood AdvisoryBMXEtowah112 min
Jul 23, 10:56 AM CDTSpecial Weather StatementBMXMarion64 min
Jul 23, 11:12 AM CDTSevere Thunderstorm WarningBMXLamar, Marion48 min
Jul 23, 11:26 AM CDTSpecial Weather StatementBMXFayette49 min
Jul 23, 12:07 PM CDTSpecial Weather StatementBMXFayette, Lamar, Walker, Winston53 min
Jul 23, 12:16 PM CDTSevere Thunderstorm WarningBMXFayette44 min
Jul 23, 12:33 PM CDTSpecial Weather StatementBMXPickens, Tuscaloosa57 min
Jul 23, 12:44 PM CDTSevere Thunderstorm WarningBMXTuscaloosa, Walker61 min
Jul 23, 1:11 PM CDTSpecial Weather StatementBMXJefferson64 min
Jul 23, 1:29 PM CDTAreal Flood AdvisoryBMXBlount, Jefferson, Pickens, St. Clair, Tuscaloosa, Walker3 hr
Jul 23, 1:34 PM CDTSpecial Weather StatementBMXGreene, Hale, Sumter56 min
Jul 23, 1:58 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Jefferson, St. Clair, Shelby and 3 more2 hr
Jul 23, 2:00 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Perry, Sumter60 min
Jul 23, 2:09 PM CDTSpecial Weather StatementBMXBibb, Chilton, Coosa, Shelby, Talladega66 min
Jul 23, 2:25 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Clay, Coosa, Hale, Marengo and 3 more2 hr
Jul 23, 2:30 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair3 hr
Jul 23, 2:59 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Clay, Coosa, Dallas, Marengo and 2 more2 hr
Jul 23, 3:01 PM CDTSpecial Weather StatementBMXAutauga, Chambers, Clay, Dallas, Elmore, Lowndes and 2 more59 min
Jul 23, 3:14 PM CDTFlash Flood WarningBMXMontgomery3 hr
Jul 23, 3:27 PM CDTAreal Flood AdvisoryBMXAutauga, Clay, Coosa, Dallas, Elmore, Lowndes and 2 more2 hr
Jul 23, 3:38 PM CDTSevere Thunderstorm WarningBMXElmore52 min
Jul 23, 3:58 PM CDTSpecial Weather StatementBMXBullock, Chambers, Lee, Macon, Montgomery, Pike62 min
Jul 23, 4:10 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Lee, Macon, Montgomery and 3 more2 hr
Jul 23, 4:33 PM CDTSevere Thunderstorm WarningBMXMacon42 min
Jul 23, 4:56 PM CDTSpecial Weather StatementBMXBarbour, Lee, Russell64 min
Jul 23, 5:23 PM CDTSevere Thunderstorm WarningBMXRussell37 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.